Nardil and muscle weakness - Social Anxiety Forum
 
Thread Tools
post #1 of 7 (permalink) Old 07-17-2019, 08:38 AM Thread Starter
SAS Member
 
Join Date: Jul 2019
Posts: 14

Nardil and muscle weakness


To those of you that are familiar with Nardil. I read that a side effect is muscle weakness. How severe is it and is it reversible if I stop? Would you reccomend nardil? Does it make you emotionally numb?
Johansen Maria Stine is online now  
Sponsored Links
Advertisement
 
post #2 of 7 (permalink) Old 07-17-2019, 08:43 AM
SAS Member
 
Hopeforall's Avatar
 
Join Date: May 2019
Posts: 279
I would prefer newer drugs like spravato, vilazodone or brintellix.
Nardil is great for SA tho
Hopeforall is offline  
post #3 of 7 (permalink) Old 07-17-2019, 09:33 AM Thread Starter
SAS Member
 
Join Date: Jul 2019
Posts: 14
Do they work good for social anxiety also? Ive tried Cipralex and effexor before with some minor effect, but also emotional numbness. Sucks that there are so little to choose from.
Johansen Maria Stine is online now  
 
post #4 of 7 (permalink) Old 07-17-2019, 11:25 AM
SAS Member
 
Hopeforall's Avatar
 
Join Date: May 2019
Posts: 279
Quote:
Originally Posted by Johansen Maria Stine View Post
Do they work good for social anxiety also? Ive tried Cipralex and effexor before with some minor effect, but also emotional numbness. Sucks that there are so little to choose from.
Vilazodone and trintellix are not studied well for SA but they were good for it.
Anw if SSRI dont work for you
Nardil may be the best choice.
You are so right there are so little drugs for SA:/
Hopeforall is offline  
post #5 of 7 (permalink) Old 07-18-2019, 02:53 AM
SAS Member
 
jtd1974's Avatar
 
Join Date: Jan 2015
Location: Australia
Gender: Male
Age: 45
Posts: 352
My Mood: Bored
I always got that emotional numbness from SSRIs. Nardil has been much better in that regard. It feels more subtle; I don't constantly feel medicated like I did with the newer meds.

I haven't had the muscle weakness you asked about, so can't comment on that. Not everyone gets all the side-effects, it seems.
jtd1974 is offline  
post #6 of 7 (permalink) Old 07-18-2019, 05:34 AM Thread Starter
SAS Member
 
Join Date: Jul 2019
Posts: 14
Quote:
Originally Posted by jtd1974 View Post
I always got that emotional numbness from SSRIs. Nardil has been much better in that regard. It feels more subtle; I don't constantly feel medicated like I did with the newer meds.

I haven't had the muscle weakness you asked about, so can't comment on that. Not everyone gets all the side-effects, it seems.
Sounds amazing. I get a lot of side effects on many drugs so Im quite cautious. Will they be reversible? What side effects did you get?
Johansen Maria Stine is online now  
post #7 of 7 (permalink) Old 07-18-2019, 04:07 PM
SAS Member
 
jtd1974's Avatar
 
Join Date: Jan 2015
Location: Australia
Gender: Male
Age: 45
Posts: 352
My Mood: Bored
I got loss of libido and anorgasmia at the start, but these are a lot better now. The first six months or so were the worst.

Apart from that just weight gain really. I've gone from 90kg to 100 in about a year and a half. I do tend to eat a lot of carbs and sugary foods, though. I seem to have stabilized at 100kg, thankfully.

Bear in mind that I'm on the max dose of Nardil, 90mg. You may well do OK on a lower dose, so side effects would be less of an issue anyway.
jtd1974 is offline  
Reply

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page



Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

 
For the best viewing experience please update your browser to Google Chrome